MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS HFD100 - ORT400 IMPERIAL; HEAD FIXATION DEVICE

IMRIS - DEERFIELD IMAGING, INC. IMRIS HFD100 - ORT400 IMPERIAL; HEAD FIXATION DEVICE
Model Number HFD100
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that a head fixation device (hfd) exhibited too much play during set up prior to pinning the patient during a procedure.The neurosurgeon decided not to use the device in the procedure; no impact to the patient or procedure was reported.
 
Additional Manufacturer Narrative
The device was evaluated in the field by an imris customer serivce engineer.Investigation through internal corrective action identified the root cause of the reported issue is related to the design of the hfd100 table adapter component that connects to the operating room table and the remainder of the head fixation device assembly.Remedial action has been initiated to replace affected table adapter components in the field with a new component design.

Brand Name
IMRIS HFD100 - ORT400 IMPERIAL
Common Device Name
HEAD FIXATION DEVICE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
paul campbell
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key12725915
Report Number3010326005-2021-00014
Device Sequence Number6628533
Product Code HBL
UDI-Device Identifier00857534006592
UDI-Public(01)00857534006592(11)201023
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace,Recall
Type of Report Initial,Followup
Report Date (Section B) 10/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHFD100
Device Catalogue Number119629-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3010326005-3/1/22-001-R
Patient Sequence Number1
Patient SexUnknown